# SDR SWAA2024041071105

- Difficulty date: April 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LES AT 16DEF NOT SECURE<[01] RESECURE EMERGENCY LIGHT LEN AT 16DEF IN REF AMM-33-51-03-960-801;[02] VERIFIED CORRECTIVE ACTION.
